# SDR UIEA2018081601717

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 2,291 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE STA 1809.5 BULKHEAD FWD FACE, LEFT HORIZONTAL CHORD LBL 28.5 CRACKED ON LWR SIDE OF CHORD. REPAIRED EMPANAGE STA 1809.5 BULKHEAD FWD FACE, LEFT INNER HORIZONTAL CHORD LBL 28.5 LWR SIDE OF CHORD IAW SRM 53-80-08-2R-10 EO 6753A030 REV 12 FIGURE 7.
